Zoladex, Period and Diarrhea

Just a few questions.

Had my first Zoladex implant 15 days ago days.Today as i normally would 23 days after last period i am bleeding this morning, i went for a normal number 2. Half hour later went for another one and it ran out (sorry about the description), pain in stomach and hips especially left side is awful. So a couple of questions

Is it normal to bleed on Zoladex?

Does anyone else have diarrhea on their period?

I have not been properly diagnosed with endo although its suspected, the worse thing is not knowing

1 Reply

oldestnewest
  • It takes a good month for the first zoladex injection to get into your system so you should have been told to expect this period, then hopefully they should stop thereafter! As for the diarrohea, I always suffered when on a period so this would be no surprise to me, but everyone's different!

    Push for them to confirm what you have as the earlier they diagnose, the better treatment you will get (hopefully). An MRI scan is a good place to start.

    Good luck. x

You may also like...